# SDR UIEA2018061201139

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,649 hours, 16,059 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COND CARGO VALVE STATUS MSG ON PARKING. PERFORMED OPERATIONAL CHECK IAW FIM 21-28- FT 811 MSG CLEAR.
